# SDR 98ZZZX2045

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46PM
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622081
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8419741
- Condition: Broken
- Location: Nlg Act Attach
- Part time: 2,292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT WAS BROKEN WHERE THE NOSE GEAER ACTUATOR ATTACHES AT THE REAR.
